# SDR SWAA012501

- Difficulty date: September 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,104 hours, 51,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL WEB CRACKED AT BS 180, LBL 5.7 & WL 183.                              REPAIRED WEB PER SWA RA 1-253-263 REV.1.
